# SDR C2XA00IA264

- Difficulty date: August 28, 2000
- Submitted: November 17, 2000
- Operation: Air carrier
- Aircraft: N34712
- Make and model: Emb EMB-120RT
- Aircraft serial: 120111
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 12037400001
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - FLT 3619 - DURING PREFLIGHT INSPECTION, THE EMERGENCY AISLE PATH LIGHT BY SEAT 7A WAS FOUND TO BE INOPERATIVE.  MAINTENANCE RESECURED LOOSE WIRE, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
